# SDR GLBA201208151

- Difficulty date: August 13, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 32,528 hours, 43,785 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2150 · Cabin Cooling System
- Part: Flow Divider
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AC PRODUCES STRANGE ODOR AFTER TAKEOFF AFTER BLEEDS ARE OPENED.  MX REPLACED THE RT ENGINE FLOW DIVIDER, OPS CHECKED GOOD.
